Title

Properties of Conjugate Channels with Applications to Additivity and Multiplicativity

SMC Author

Michael Nathanson

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

1-1-2007

Scholarly

yes

Peer Reviewed

1

Disciplines

Mathematics

Original Citation

King, C.; Matsumoto, K.; Nathanson, Michael; & Ruskai, M.B. Properties of Conjugate Channels with Applications to Additivity and Multiplicativity. Markov Processes and Related Fields. 13, 391-423 (2007).

This document is currently not available here.

Share

COinS